# SDR COEA2010092242803

- Difficulty date: September 22, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N803FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 362
- Aircraft time: 33,106 hours, 36,974 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: S53070210211
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK/ LEVEL 2 CORROSION/MINOR REPAIR:  STRINGER 15R JOINT SPLICE FWD & AFT OF FRAME 29 HAS LEVEL 2 CORROSION.  REMOVED AND REPLACED JOINT STRINGER WITH OEM PART PER ATR72 SRM.
